Minimal Weight and Colexicographically Minimal Integer Representation

Clemens Heuberger, James Muir

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)297-328
JournalJournal of mathematical cryptology
Publication statusPublished - 2007

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)
  • Application
  • Theoretical

Cite this

Minimal Weight and Colexicographically Minimal Integer Representation. / Heuberger, Clemens; Muir, James.

In: Journal of mathematical cryptology, 2007, p. 297-328.

Research output: Contribution to journalArticleResearchpeer-review

@article{9f6cd1674e7447768d4de122d78a4b1c,
title = "Minimal Weight and Colexicographically Minimal Integer Representation",
author = "Clemens Heuberger and James Muir",
year = "2007",
language = "English",
pages = "297--328",
journal = "Journal of mathematical cryptology",
issn = "1862-2976",
publisher = "de Gruyter",

}

TY - JOUR

T1 - Minimal Weight and Colexicographically Minimal Integer Representation

AU - Heuberger, Clemens

AU - Muir, James

PY - 2007

Y1 - 2007

M3 - Article

SP - 297

EP - 328

JO - Journal of mathematical cryptology

JF - Journal of mathematical cryptology

SN - 1862-2976

ER -